I Had Botox 10 Days Ago and Woke Up This Morning with a Bruised Eye Lid is This Normal?
- Asked by Loz in London in London E6
- 2 years ago
I had botox 10 days ago and woke up this morning with a bruised eye lid, my eyelids have been itchy aswell. I s this normal to have a black eye appear 10 days after .. there is no pain just a little itchy - thank you
Botox and bruising
If bruising occurs with a Botox injection, it occurs within minutes, not 10 days later. Please see your physician who can assess you for other causes of a bruised eyelid.
Bruising 10 days after Botox is probably not the botox
the itching may be related to some new issue and you might have rubbed your eyelid in your sleep causing bruising because of the itching. See your doctor as it probably is not the Botox.
Web reference: http://www.thenyac.com/botox/index.html
Bruising 10 days after Botox
Hi Loz. Mild bruising in the immediate area of a botox treatment is not uncommon. However, that is typically seen the day of or the day after your treatment. It is unusual to develop bruising at a later time. Good luck.
Web reference: http://www.pearsonmd.com/botox-cosmetic.htm
Does Botox Cause Itchy Eyes?
Hi E6. As the other practitioners have pointed out, it is very unlikely that the cause of the bruising is Botox. Any bruising from treatment (which is rare) usually will show within the first day after treatment. Botox is not normally associated with itchy eyelids either.
You may want to visit your general practitioner or your injecting physician.
Web reference: http://www.celibre.com/botox.aspx
If it has been 10 days, the bruise is probably not related to the Botox.
You may want look for other causes for the bruise if it has been ten days since your Botox treatment. If the injection of Botox caused the bruise, it would show up within a few days following your Botox treatment, not ten days later.
Swollen eye after Botox
It's unusual for swelling to appear 10 days after Botox injection. You should look for topical allergic reactions as a possible cause from creams, lotions, makeup or soaps....which seems more likely than Botox injections 10 days prior.
Web reference: http://www.drfpalmer.com
Rare to have a bruise 10 days after treatment
Most bruises are well under way to fade at 10 days and bruises are not itchy so I think you need to look for a different cause. Could be that you have some type of allergy and rubbed your eyelids just a bit too vigorously (?while asleep?) and caused a bruise.
Regardless you need not be concerned. Botox does not cause a bruise, It is the needle. Taking substances that can make your blood to be less coagulable (aspirin and many others) may increase this risk of bruising but it is the needle that is the culpert basically.
Unusual, is your vision normal?
I agree, this is unusual. If you have any visual changes you should see your doctor immediately. More likely that the bruising is unrelated to your injection. Just to be safe you should be evaluated by a board certified facial plastic surgeon, plastic surgeon, oculoplastic surgeon, or dermatologist.
Bruised eye 10 days later?
seems like a long time but not outside of normal, especially for deeper muscle bruises. it should fade as any other bruise, if not then reconsider the reason. I bet you are on aspirin, motrin, vit E, fish oil, or something that makes you bruise easily. if ist still there in 2 weeks see your doctor.
No this is not really normal.
If you get poke with a needle you can bruise. The bruise might be superficial and is evident immediately. The bruise can also be deep and take several days to become evident. The other possibility is that the bruising is completely unrelated to your treatment and is merely coincidental. The bruise will clear. If you are concerned about this, please contact your injecting physician.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.